# SDR SWAA2023050443131

- Difficulty date: April 29, 2023
- Submitted: May 4, 2023
- Operation: Air carrier
- Aircraft: N7747C
- Make and model: Boeing 737-7BD
- Aircraft serial: 36091
- Aircraft time: 50,468 hours, 25,711 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L2 DOOR EXTERIOR EMERGENCY LIGHT INOPERATIVE.<[01] RELAMPED L2 DOOR EXTERIOR EMERGENCY LIGHT AS PER REF B737      AMM 33-51-04-960-801. TEST OK.;[02] VERIFIED STEP 1.
